# SDR DALA2018050403053

- Difficulty date: May 2, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 63,724 hours, 49,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ON CEILING PANELS ON ROW 21-26.  FOUND BATTERY BAD IN BATTERY PACK IN BAG BIN 24E,D. REPLACED BATTERIES. LIGHTS WORK GOOD.
